João Lopes Dias
João Lopes Dias
כתובת אימייל מאומתת בדומיין iseg.ulisboa.pt - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Multidimensional continued fractions, dynamical renormalization and KAM theory
K Khanin, JL Dias, J Marklof
Communications in mathematical physics 270 (1), 197-231, 2007
522007
Renormalization of flows on the multidimensional torus close to a KT frequency vector
JL Dias
Nonlinearity 15 (3), 647, 2002
312002
Generic dynamics of 4-dimensional C 2 Hamiltonian systems
M Bessa, JL Dias
Communications in mathematical physics 281 (3), 597-619, 2008
252008
A normal form theorem for Brjuno skew systems through renormalization
JL Dias
Journal of Differential Equations 230 (1), 1-23, 2006
222006
Renormalization of multidimensional Hamiltonian flows
K Khanin, JL Dias, J Marklof
Nonlinearity 19 (12), 2727, 2006
222006
Renormalization scheme for vector fields on 𝕋2 with a diophantine frequency
JL Dias
Nonlinearity 15 (3), 665, 2002
222002
SRB measures for polygonal billiards with contracting reflection laws
G Del Magno, JL Dias, P Duarte, JP Gaivão, D Pinheiro
Communications in Mathematical Physics 329 (2), 687-723, 2014
152014
Chaos in the square billiard with a modified reflection law
G Del Magno, J Lopes Dias, P Duarte, J Pedro Gaivão, D Pinheiro
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (2), 026106, 2012
152012
Brjuno condition and renormalization for Poincaré flows
JL Dias
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 15 (2), 641, 2006
142006
Realization of tangent perturbations in discrete and continuous time conservative systems
HN Alishah, JL Dias
arXiv preprint arXiv:1310.1063, 2013
132013
Renormalization of Diophantine skew flows, with applications to the reducibility problem
H Koch, JL Dias
Discrete & Continuous Dynamical Systems-A 21 (2), 477, 2008
132008
Hamiltonian elliptic dynamics on symplectic 4-manifolds
M Bessa, J Dias
Proceedings of the American Mathematical Society 137 (2), 585-592, 2009
112009
Ergodicity of polygonal slap maps
G Del Magno, JL Dias, P Duarte, JP Gaivão
Nonlinearity 27 (8), 1969, 2014
62014
Local conjugacy classes for analytic torus flows
JL Dias
Journal of Differential Equations 245 (2), 468-489, 2008
62008
Hyperbolic polygonal billiards with finitely many ergodic SRB measures
G Del Magno, JL Dias, P Duarte, JP Gaivao
Ergodic Theory and Dynamical Systems 38 (6), 2062-2085, 2018
52018
Linearization of Gevrey flows on Td with a Brjuno type arithmetical condition
JL Dias, JP Gaivão
Journal of Differential Equations 267 (12), 7167-7212, 2019
32019
On shadowing and hyperbolicity for geodesic flows on surfaces
M Bessa, JL Dias, MJ Torres
Nonlinear Analysis 155, 250-263, 2017
32017
From ice to penguins: the role of mathematics in Antarctic research
JC Xavier, SL Hill, M Belchier, TJ Bracegirdle, EJ Murphy, JL Dias
Mathematics of Energy and Climate Change, 389-414, 2015
32015
On the Herman–Avila–Bochi formula for Lyapunov exponents of-cocycles
AT Baraviera, JL Dias, P Duarte
Nonlinearity 24 (9), 2465, 2011
32011
Renormalization of Gevrey vector fields with a Brjuno type arithmetical condition
JL Dias, JP Gaivão
arXiv preprint arXiv:1706.04510, 2017
22017
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20